The $\varepsilon$-entropy of certain compact sets of differentiable functions in spaces with monotone norm
Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 261-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_2_a2,
author = {K. K. Golovkin},
title = {The $\varepsilon$-entropy of certain compact sets of differentiable functions in spaces with monotone norm},
journal = {Doklady Akademii Nauk},
pages = {261--263},
year = {1964},
volume = {158},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a2/}
}
TY - JOUR AU - K. K. Golovkin TI - The $\varepsilon$-entropy of certain compact sets of differentiable functions in spaces with monotone norm JO - Doklady Akademii Nauk PY - 1964 SP - 261 EP - 263 VL - 158 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a2/ LA - ru ID - DAN_1964_158_2_a2 ER -
K. K. Golovkin. The $\varepsilon$-entropy of certain compact sets of differentiable functions in spaces with monotone norm. Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 261-263. http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a2/